The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 2.


Mcgillen, J B and Gaffney, E. A. and Martin, N K and Maini, P. K. (2014) A general reaction-diffusion model of acidity in cancer invasion. Journal of Mathematical Biology, 68 (5). pp. 1199-1224.

Mcgillen, J B and Martin, N K and Robey, I F and Gaffney, E. A. and Maini, P. K. (2012) Applications of mathematical analysis to tumour acidity modelling. RIMS Kokyuroku Bessatsu, B31 . pp. 31-59.

This list was generated on Thu Oct 30 16:18:58 2014 GMT.